I am trying for a 2nd time to cure my Entamoeba infection. 1st time was with Metronidazole and I could not tolerate it. This time on tindamax (tinadazole). Have taken 1st of 3 daily doses, about 18 hrs. ago, now experiencing numbness in fingers, some toes.
Urgently need advice as to risks of continuing the treatment (2 more daily doses). What risks am I taking if I let the numbness, tingling, itching, etc get worse? I really want to cure this but want to be mindful of permanently damaging myself.
Tindamax may cause seizures and peripheral neuropathy (numbness and tingling in the hands and feet). Stop taking Tindamax and see your doctor right away if you have these symptoms
Thanks. But my problem is, there are no other meds for entamoeba than tindamax or metronidazole. And I need to get rid of these bugs. So it seems like I need to gauge the degree of numbness and tingling, and see if I can get through 3 days of it without seriously endangering myself. That's what I'm trying to calibrate -- how much is too much to gamble with.
Yesterday I felt considerably better by the time the 2nd dose was due, so took it. Today I continue to feel better in terms of the less risky side-effects (nausea, fatigue, etc.) I do still have increased numbness and tingling from before I started the course, but it has not increased since the 2nd dose.
So there's my dilemma - I'd really like to finish this so I can get rid of these bugs - especially if there's no other cure, as seems to be the case.
Thanks for any insight you or others may have into how to assess numbness and tingling.
Did your numbness go away?? I am scared I have been taking this medication for Bv and yesterday, on the 6th day I started getting tingling and numbness in my hands and feet...and it is still here today....I went to the out patients in the middle of the night and the idiot doctor didn't take me seriously..just said to stop taking the meds ...anyways I don't want to have permanent damage I feel helpless because the doctor just sent me away....did your numbness go away?
Did any of you find any answers ?! I am taking Flagyl too for BV/Trich. I am on my 3rd day of 2 doses a day for 7 days . This is my first time taking it . Today is the first day I felt slight shooting pains in my left leg , it went away after an hour of off and on , and hasn't occured since . I have been reading about how this antibiotic can lead to the serious condition ..
How did things turn out for you all ? Did you stop taking it ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.